Medical  Explorer

Custom Search

Drugs A to Z  :  A  B  C  D  E  F  G  H  I  J  K  L  M  N  O  P  R  S  T  U  V  W  X  Y  Z
Medicinal Ingredients : A  B  C  D  E  F  G  H  I  J  K  L  M  N  O  P  Q  R  S  T  U  V  W  X  Y  Z

Beauty Products : A  B  C  D  E  F  G  I  M  N  O  P  R  S  T  V

Aging      Allergies     Alzheimer's      Arthritis    Asthma      Bacteria   new Cancer    Chickenpox     Colds     Constipation      Diabetes      Epilepsy     Fatigue     Fever     Genetics       Haemorrhoids       newHeadaches      Hepatitis    Immunity      Infection      Insomnia       Leprosy       Menopause      Obesity      Osteoporosis     Other Diseases    Pain      PMS     Parasites     Sinusitis     newStroke     Toxicology    Urology




Arthritis medications
Acupuncture
Alcohol
Patients
newGeneral Health
Medicinal food
Chinese medicine
Nutrients
Smoking
Vitamins
OTC Drugs
Health Products
Therapy
Symptom
Parasitology
 
 

PanadolPanadol

       ActiFast Absorbed Twice As Fast to Relieve Pain

 

What does Panadol Actifast relieve ?

Fever

Headache

Migraine

Backache

Joint & muscle pain

Period pain

Osteoarthritic pain

Toothache

Pain following dental procedures/tooth extraction

Pain after vaccination

Sore throat

Discomfort from colds and flu

If symptoms persists, please consult your doctor or pharmacist.

 

What does each caplet contain ?

Panadol Actifast contains 500mg paracetamol and 173mg sodium.

 

How to use ?

Adults and children over 12 years : 2 caplets every 4 - 6 hours as required ( not more than 8 caplets in a day ). Follow the recommended dosage.

 

Storage

Store at room temperature ( 15C - 30C ).

 

Expiry

Do not use beyond indicated expiry date.

 

Side Effects

When taken as directed, Panadol Actifast is virtually free of side effects. Skin rash and other allergic reactions are rare.

 

Precaution

Do not take this medicine if you are allergic to paracetamol. The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of paracetamol. Paracetamol overdose may harm the liver. If you have any liver or kidney problem, please consult your doctor before taking medicines containing paracetamol.

 

Warning

Each caplet contains 173mg sodium. Please consult your doctor before taking if you are on a low sodium diet for medical reasons. Do not take any other medicines containing paracetamol at the same time. Keep out of children's reach.

 

Overdose

Immediate medical attention is required if overdosed, even if symptoms of overdose are not present. Paracetamol overdose may cause liver failure. Administration of N-acetylcysteine or methionine may be required. High doses of sodium bicarbonate may be expected to induce gastrointestinal symptoms including belching and nausea and may cause hypernatremia.

Abdomen
Blood
Bone
Breast
Ear

Eye

Face
Hair

Head

Heart
Kidney
Liver
Limbs
Lungs
newMind
Mouth
Muscles
Nails

Neck

newNerves
Nose

Skin

Teeth

Throat

Tongue
 
Health news
 
Cardiovascular Guide
 
Natural Remedies
 
Treatment of Cancer
 
Women's Health
 
Irritable bowel syndrome
 
Common Childhood Illnesses
 
Prescribed Drugs
 
 

     
         
     

 

Disclaimer